Reducing Streaking Artifacts in Quantitative Susceptibility Mapping

Show full item record



Permalink

http://hdl.handle.net/10138/313121

Citation

Palacios , B , Uhlmann , G & Wang , Y 2017 , ' Reducing Streaking Artifacts in Quantitative Susceptibility Mapping ' , SIAM journal on imaging sciences , vol. 10 , no. 4 , pp. 1921-1934 . https://doi.org/10.1137/16M1096475

Title: Reducing Streaking Artifacts in Quantitative Susceptibility Mapping
Author: Palacios, Benjamin; Uhlmann, Gunther; Wang, Yiran
Contributor organization: Department of Mathematics and Statistics
Date: 2017
Language: eng
Number of pages: 14
Belongs to series: SIAM journal on imaging sciences
ISSN: 1936-4954
DOI: https://doi.org/10.1137/16M1096475
URI: http://hdl.handle.net/10138/313121
Abstract: It is well known that reconstruction algorithms in quantitative susceptibility mapping often contain streaking artifacts. These are nondesirable objects that contaminate the image, and the possibility of removing or at least reducing them has a great practical interest. In [J. K. Choi, H. S. Park, S. Wang, Y. Wang, and J. K. Seo, SIAM J. Imaging Sci., 7 (2014), pp. 1669-1689], the cause of the artifacts is identified as propagation of singularities for a wave-type operator. In this work, we analyze such singularities using microlocal techniques and propose some strategies to reduce the artifacts.
Subject: inverse problem
quantitative susceptibility mapping
propagation of singularities
streaking artifacts
X-RAY TRANSFORM
SINGULAR SYMBOLS
111 Mathematics
113 Computer and information sciences
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1609.07412.pdf 1.267Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record